# SDR 2011FA0000372

- Difficulty date: May 24, 2011
- Submitted: June 17, 2011
- Operation: General aviation
- Aircraft: N346C
- Make and model: Univar 1082
- Aircraft serial: 1083346
- Engine: Frnkln 6A4165*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Melted
- Location: Amp Meter
- Part time: 102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POSITIVE STUD MELTED OUT  FROM THE ARMMETER AND THE ACFT LOST POWER TO THE BUSS BAR.
